# SDR 2004F00322

- Difficulty date: August 3, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N167RC
- Make and model: Stbros SD330
- Aircraft serial: SH3038
- Engine: Pwa PT6A45R
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210209E
- Condition: Inoperative
- Location: Rt Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

HEARD AN ENGINE NOISE, SOUND CHANGE FROM RT ENGINE & CKD STATUS OF ENGINE & PRIMARY INSTURMENTS.  RT ENGINE TORQUE GOING PAST REDLINE & INCREASING.  ITT INCREASED SLIGHTLY THEN DROPPED TO 450 & DECREASING.  CAPTAIN DECREASED RT ENGINE TORQUE 200 NR'S AT FIRST & TORQUE CONTINUED TO INCREASE EVEN AFTER TORQUE REDUCTION OF 600 NR WHILE ITT STILL DECREASING. NG & PROP RPM STABLE & FUEL FLOW & OIL TEMPS NORMAL.  PERFORMED VITAL ACTIONS ENGINE CHECKLIST & PERFORMED SUBSEQUENT ACTIONS CHECKLIST.  A/C LANDING WITH 1 ENGINE SHUTDOWN, BUT DIDN'T DECLARE AN EMERGENCY.  EMERGENCY VEHICLES ON STANDBY.  A/C LANDED WITHOUT INCIDENT.  MECHANIC R & R PROP GOVERNOR IAW MM.  OPS CK GOOD & A/C RETURNED TO SERVICE.  (M)
